# SDR VNAA2015060700005

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 1,053 hours, 991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122512
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,053 hours, 991 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS FOUND TO BE INOPERATIVE DURING PREFLIGHT INSPECTION.  EMERGENCY LIGHTS HAD BEEN LEFT ON OVERNIGHT.  MAINTENANCE INSPECTED, R & R EMERGENCY LIGHTS BATTERY PACK NR 4 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
